# SDR UALA2013012100360

- Difficulty date: January 20, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CREASES IN FUSELAGE SKIN ABOVE AND FORWARD OF DOOR 2L.  APPROX DIMENSIONS (11" X .5" X .015" DEEP) AND (8" X .5"X .015 DEEP).  DAMAGE IS WITHIN LIMITS PER SRM 53-00-01.  CREASE IS SMOOTH AND .75" FROM ANY STRINGER.  CREASES ON FUSELAGE REPAIRED.
